# SDR YENA200401

- Difficulty date: January 16, 2004
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 1862
- Aircraft time: 4,634 hours, 1,748 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Control Cable
- Part number: L32A319160001
- Part serial: 54
- Condition: Binding
- Location: Emergency Exit
- Part time: 4,634 hours, 1,748 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HATCH CABLE WILL NOT RETRACT AFTER BEING PULLED DURING AN OPERATIONAL TEST.  REPLACED CONTROL CABLE ASSY PER AMM 25-62-43-401.
